Recently, an unfortunate woman walked into a hospital in China, seeking medical advice regarding just what had happened to her breasts.
The middle-aged woman surnamed Wang said that some years ago she had undergone breast enlargement surgery via injections. Recently, however, she had found that her breasts were getting smaller and smaller. Meanwhile, her stomach was getting larger and larger.
After examination, doctors discovered that Wang’s breasts had in fact “dropped” to her stomach, NetEase reports. It turns out that the injections that Wang had received consisted of a substance called “Amazingel” (奥美定). 10 years ago, this substance was banned in China.
It turns out that Amazingel is only amazing in the damage that it can cause. On one hand, the substance is carcinogenic. On the other, it is “mobile” and incompatible with the human body, meaning that the gel migrates from the breasts to the stomach and underarms.
Doctors have since removed the Amazingel from the woman’s stomach. It’s unclear what she plans to do next.
[Images via NetEase]
Follow Shanghaiist on WeChat